I haven't posted anything here for a long time, and I wanted to stop in and tell you about my latest experiment. Parkinson's disease is a trade off all the time. If you take enough medication to suppress all the symptoms you're left with side effects. Cut back on the medication and symptoms return.
The side effects of too much Sinemet (artificial dopamine, or L-dopa) taken with marijuana or not, is that you don't feel like yourself. Too much ganja creates problems of its own, mainly you're dopey &; kind of blissed out. Plus, something I'm taking == I don't know what -- has screwed up my immune system.
That's probably theSinemet too; I always look to the pharmaceuticals I'm taking to figure out why this or that bad thing is happening. I don't think the Turmeric is behind recent outbreaks I've had, although I suppose the B- or D-vitamins I take might be implicated.
I simply don't know. But I can tell you, cutting your med in half is very interesting. You start showing symptoms, and at this stage of the game, 7 yrs in, those are: I walk with a shuffling gait, there's mostly mumbling instead of speaking, and occasional drooling -- things which endear a 70 -yr old man to every buddy.
So you can either travel stealthily, medicating heavily at 3 hour intervals, and be somebody else (I never did figre out who), or you can skip the meds and just be yourself, which scares folks out in public, as they really don't understand it.
However, after 2 days on half rations, I've decided this is the way to go.